Universiti Teknologi Malaysia Institutional Repository

Modeling sewerage overflow in an urban residential area using storm water management model

Chelliapan, Shreeshivadasan and Shahid, Shamsuddin (2014) Modeling sewerage overflow in an urban residential area using storm water management model. Malaysian Journal Of Civil Engineering, 26 (2). pp. 163-171. ISSN 1823-7843

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:59843
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:01 Feb 2017 11:42

Repository Staff Only: item control page